# SDR QXEA9902639

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION AROUND RIVET LEFT-HAND SIDE OF STRINGER 33 AT FRAME STATION 488.  REPAIRED IAW DHC-8 SRM 51-40-11.
